# SDR SWIA97957

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FS 349 CROSSBEAM CAPS BETWEEN LBL 9.00 AND LBL 27.00 AND BETWEEN LBL 27.00 AND FUSELAGE SIDE ARE REMOVED DUE TO DEEP CORROSION.  REPLACED TWO WINDSCREEN SUPPORT LOCATED ON FS 349, BETWEEN LBL 9.00 AND FUSELAGE WALL IAW SRM 51-40-00.
